# SDR GLBA20090606A

- Difficulty date: June 6, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 26,169 hours, 31,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 129381000113
- Part serial: GWD07058MPJ
- Condition: Inoperative
- Location: Rt Precooler
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THAT THE RT ENVIRO FAIL ANNUNCIATOR ILLUMINATED ON TAKEOFF ROLL. MX REMOVED AND REPLACED THE RT PRE-COOLER VALVE IAW MM 21-11-00. THE OPS CHECK WAS GOOD.
